# SDR DALA2018102906331

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 16,750 hours, 6,179 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3816 DENT IN AFT CARGO DOOR FWD EDGE OF SKIN. CORRECTIVE ACTION: REPAIRED PER SRM 52-30-01 (3275571).
